Rigidity of Teichmüller Curves

DSpace/Manakin Repository

Rigidity of Teichmüller Curves

Citable link to this page


Title: Rigidity of Teichmüller Curves
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2009. Rigidity of Teichmüller curves. Mathematical Research Letters 16(4): 647-649.
Full Text & Related Files:
Published Version: http://www.intlpress.com/_newsite/site/pub/pages/journals/items/mrl/content/vols/0016/0004/00020448/index.php
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918803
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search